Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2016, 5:57 PM CDT for Adams County, Juneau County, Monroe County, Wisconsin. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2016, 5:57 PM CDT (22:57 UTC)
- Expired
- Sep 21, 2016, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Adams County, WI, Juneau County, WI, Monroe County, WI
The radar
The La Crosse radar (KARX), 85 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 5:58 PM CDT | HAIL 0.88 | Camp Douglas, WI | PEA TO NICKEL HAIL. RELAYED BY JUNEAU CO SO . |
| Sep 21, 6:28 PM CDT | HAIL 0.5 | Necedah, WI | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
667 WUUS53 KARX 212257 SVRARX WIC001-057-081-212345- /O.NEW.KARX.SV.W.0090.160921T2257Z-160921T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 557 PM CDT WED SEP 21 2016 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL MONROE COUNTY IN WEST CENTRAL WISCONSIN... NORTHWESTERN JUNEAU COUNTY IN CENTRAL WISCONSIN... NORTHWESTERN ADAMS COUNTY IN CENTRAL WISCONSIN... * UNTIL 645 PM CDT * AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW LISBON... OR 11 MILES SOUTHEAST OF TOMAH...MOVING NORTHEAST AT 25 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL BE NEAR... NEW LISBON AROUND 610 PM CDT. NECEDAH AROUND 625 PM CDT. DELLWOOD AROUND 635 PM CDT. FRIENDSHIP AND ADAMS AROUND 645 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STRONGS PRAIRIE...CAMP DOUGLAS...KELLY...CLIFTON AND CUTLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4382 9034 4398 9038 4419 8987 4385 8978 TIME...MOT...LOC 2257Z 244DEG 23KT 4391 9030 HAIL...1.25IN WIND...<50MPH $$ LAWRENCE
3 follow-up statements
420
WWUS53 KARX 212312
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
612 PM CDT WED SEP 21 2016
WIC081-212321-
/O.CAN.KARX.SV.W.0090.000000T0000Z-160921T2345Z/
MONROE WI-
612 PM CDT WED SEP 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 4383 9019 4405 9022 4419 8987 4385 8978
TIME...MOT...LOC 2311Z 244DEG 23KT 4395 9019
$$
WIC001-057-212345-
/O.CON.KARX.SV.W.0090.000000T0000Z-160921T2345Z/
JUNEAU WI-ADAMS WI-
612 PM CDT WED SEP 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL JUNEAU AND NORTHWESTERN ADAMS COUNTIES...
AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
LISBON...OR 11 MILES NORTHWEST OF MAUSTON...MOVING NORTHEAST AT 25
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
NECEDAH AROUND 630 PM CDT.
DELLWOOD AROUND 635 PM CDT.
FRIENDSHIP AND ADAMS AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STRONGS
PRAIRIE...KELLY...THE NECEDAH WILDLIFE REFUGE...I 90 94 EXIT 61 AND
KENS MARINA AND CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4383 9019 4405 9022 4419 8987 4385 8978
TIME...MOT...LOC 2311Z 244DEG 23KT 4395 9019
HAIL...1.25IN
WIND...<50MPH
$$
LAWRENCE124 WWUS53 KARX 212333 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 633 PM CDT WED SEP 21 2016 WIC001-057-212345- /O.CON.KARX.SV.W.0090.000000T0000Z-160921T2345Z/ JUNEAU WI-ADAMS WI- 633 PM CDT WED SEP 21 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL JUNEAU AND WEST CENTRAL ADAMS COUNTIES... AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DELLWOOD...OR NEAR FRIENDSHIP...MOVING EAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... FRIENDSHIP AND ADAMS AROUND 645 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 13 AND COUNTY E...CASTLE ROCK DAM...BROOKSIDE...THE TOWN OF QUINCY AND KENS MARINA AND CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4384 9002 4404 9008 4410 8985 4385 8978 TIME...MOT...LOC 2333Z 265DEG 26KT 4398 8992 HAIL...1.00IN WIND...<50MPH $$ LAWRENCE
998
WWUS53 KARX 212340
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CDT WED SEP 21 2016
WIC001-057-212349-
/O.EXP.KARX.SV.W.0090.000000T0000Z-160921T2345Z/
JUNEAU WI-ADAMS WI-
640 PM CDT WED SEP 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNEAU AND WEST
CENTRAL ADAMS COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND BRIEF HEAVY RAIN ARE STILL EXPECTED WITH THIS THUNDERSTORM AS
IT MOVES INTO CENTRAL ADAMS COUNTY.
.
LAT...LON 4384 9002 4404 9008 4410 8985 4385 8978
TIME...MOT...LOC 2339Z 244DEG 23KT 4399 8988
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:58 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 21, 3:58 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
358 PM CDT Wed Sep 21 2016
.SHORT TERM...(This evening through Friday)
Issued at 358 PM CDT Wed Sep 21 2016
Rain...rain...go away! Unfortunately that doesn't seem very likely
as we wrap up the work week, with the main forecast concern being
timing, placement, and amounts of additional heavy rainfall...not to
mention the potential for severe storms into this evening. Midday
analysis places a warm front just touching our far southwestern CWA,
slowly bowing northward courtesy of diurnal mixing, with dew points
making a sizable jump toward the lower 70s west of the Mississippi
River. In the presence of quite steep low/mid level lapse rates,
that added moisture has led to CAPE values surging into the 3000+
J/kg range, with all focus for the next couple of hours on the
potential for severe storms. Overall deep shear isn't terribly
impressive, but 0-1/0-2km shear is rather impressive in the 30-40
knot range, with good turning right along the warm front. Given
lower LCL heights and said shear, can't at all rule out a few
tornadoes developing the next few hours, in addition to the
potential for some pretty large hail given normalized CAPE values of
around 0.4...indicative of some impressive instability. Could see
individual storms merge into more of a cluster with time with
perhaps an increasing wind threat.
Not to be forgotten, the even larger issue in the longer term
remains heavy rain potential into tonight and perhaps much of
Thursday as well. Approach of our next ripple in the flow and
associated even deeper surge of tropical moisture from the remnants
of Paine should work in tandem with another nocturnal increase in
low level jet forcing/moisture transport to deliver another
expanding axis of convection somewhere across the area. That
"somewhere" may ultimately be just a touch farther north than seen
last night as the better mass convergence focuses initially
along/north of I-94, but with hints among recent runs of CAM
guidance that we will see another southward drift with time - in
line with Corfidi vector propagation. Given PWAT values near the top
of the chart for late September and the tropical tap/strong elevated
instability/3-4km warm cloud depths, don't have any reason why
storms won't produce another 2-3 inches where they persist, with
localized amounts again up to 5 inches as noted with last night's
convection. Of course, exact placement is all but impossible to nail
down even at this hour, but suffice it to say flash flooding
concerns remain high, especially with many areas primed last night
with heavy rains.
Beyond tomorrow morning, don't have the best feeling how things will
play out, but with the warm frontal boundary still draped nearby and
persistent lift/instability near that feature, can't at all rule out
periods of showers and storms hanging tight through Thursday night
and even into Friday. Should see southern areas increasingly become
capped with time into Friday as upper troughing digging through the
Rockies builds sharp ridging aloft across the Mississippi valley.
.LONG TERM...(Friday Night through Wednesday)
Issued at 358 PM CDT Wed Sep 21 2016
Looking like the active weather pattern will continue into early
next week, with quite the upper trough (very fall-like) progged by
the majority of medium range guidance to work east through the
Plains into Saturday. Modest height falls, upper divergence, and
enhanced jet help should ignite yet another axis of showers and
likely some thunder across much of the region into Saturday night,
with some potential for severe storms pending timing given increased
shear aloft. There remains some question about how fast this system
will progress, with the ECMWF steadfast in its idea of a much slower
progression as more energy rounds the trough base and works a
frontal wave through the area toward Tuesday or Wednesday. The GFS
meanwhile also remains steadfast with its faster solution and a much
farther north closing off of an upper level low into early next
week. At this point, don't have any reason to go one way or the
other but the overall idea is still for continued rain chances at
various times, with perhaps a trend toward much cooler conditions
toward midweek. Will have to watch this pattern closely as the last
thing we need here is additional heavy rainfall (or any rain for
that matter), and the potential is there for another bout of
widespread heavier precipitation into the weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1219 PM CDT Wed Sep 21 2016
General VFR conditions expected although a lot will depend on
convection with heavier storms producing IFR to MVFR at times. Very
scattered nature to storms, at least initially, will make it
difficult to time, but this evening storms expected to form larger
mesoscale convective system that would bring a more prolonged period
of intense rains and hence, limited visibilities and ceilings.
Hard to pin-point exact timing for that trend, but will look for
opportunities where convection is more likely at TAF sites.
&&
.HYDROLOGY...
Issued at 358 PM CDT Wed Sep 21 2016
Plenty of water yet to come per our current forecast, with flash
flooding concerns first and foremost the main concern overnight.
Many spots along and either side of the Mississippi picked up a
solid 2-4 inches overnight with some flash flooding/mud slides
noted. Additional forecast rainfall of 2-3 inches with localized
much higher amounts under any training storms should have little
trouble producing additional flash flood concerns tonight, though
the exact location of heaviest rain does remain somewhat in
question.
Looking longer term, river flooding on most if not all river
systems will become a bigger issue the next few days, with hints
that we may well see another bout of heavy rain later Saturday
into Sunday. We definitely don't need that, but given the setup,
don't be shocked to see upward trends on river forecasts over the
next couple of days.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Thursday evening for WIZ017-029-
032>034-041>044-053>055-061.
MN...Flash Flood Watch through Thursday evening for MNZ079-086>088-
094>096.
IA...Flash Flood Watch through Thursday evening for IAZ008>011-018-
019-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...SHEA
HYDROLOGY...LawrenceHazardous weather outlook, Sep 21, 3:05 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 305 PM CDT WED SEP 21 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-221100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 305 PM CDT WED SEP 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IN EFFECT. PERIODIC THUNDERSTORMS WILL CONTINUE TONIGHT. THE MAIN THREAT FROM THESE STORMS IS HEAVY RAIN WHICH WILL RESULT IN RIVER AND FLASH FLOODING. IN ADDITION...THERE IS A THREAT FOR LARGE HAIL...ISOLATED TORNADOES...AND DAMAGING WINDS...ESPECIALLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMS CAPABLE OF PRODUCING FLASH FLOODING AND RIVER FLOODING WILL CONTINUE THROUGH THURSDAY EVENING. DUE TO THIS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS TIME PERIOD. PERIODIC STORMS ARE POSSIBLE FROM THURSDAY THROUGH TUESDAY. AT THIS TIME...THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... RAINFALL REPORTS AND OBSERVATIONS OF FLOODING SHOULD BE PASSED ALONG TO US. WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT A FEW GROUPS MAY BE NEEDED IF DAMAGING WIND OR TORNADOES DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. SHEA
In the hours before
Local storm report, Sep 21, 4:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG NORA SPRINGS 43.14N 93.01W
09/21/2016 FLOYD IA FIRE DEPT/RESCUE
2 FOOT DIAMETER TREE DOWN ON HOUSE. RELAYED
BY CHARLES CITY FD.
&&
TMSLocal storm report, Sep 21, 5:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
513 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 W ROCKFORD 43.05N 92.99W
09/21/2016 FLOYD IA FIRE DEPT/RESCUE
TREES DOWN 2W OF ROCKFORD AS WELL AS IN NORA
SPRINGS. WINDS ESTIMATED 60-70 MPH.
&&
LAWRENCELocal storm report, Sep 21, 5:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
540 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL ROCKFORD 43.06N 92.95W
09/21/2016 E1.50 INCH FLOYD IA PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
04Local storm report, Sep 21, 5:44 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST 3 W MARBLE ROCK 42.97N 92.93W
09/21/2016 U70 MPH FLOYD IA FIRE DEPT/RESCUE
.
0533 PM TORNADO 3 SW ROCKFORD 43.03N 92.99W
09/21/2016 FLOYD IA TRAINED SPOTTER
BRIEF TOUCH DOWN .Special weather statement, Sep 21, 5:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT WED SEP 21 2016
WIZ034-042>044-212330-
JUNEAU-ADAMS-MONROE-JACKSON-
544 PM CDT WED SEP 21 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MONROE...
SOUTHEASTERN JACKSON...JUNEAU AND ADAMS COUNTIES...
AT 542 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR
TOMAH AND CENTRAL JUNEAU COUNTY...MOVING EAST AT 30 MPH.
FREQUENT LIGHTNING...WIND GUSTS TO 30 MPH AND DIME SIZE HAIL ARE
POSSIBLE WITH THESE STORMS.
THROUGH 630 PM...LOCATIONS IMPACTED INCLUDE...
TOMAH...MAUSTON...FRIENDSHIP...NEW LISBON...ADAMS...ELROY...
NECEDAH...STRONGS PRAIRIE...BIG FLATS...CAMP DOUGLAS...LYNDON
STATION...AND WARRENS.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 4364 8989 4365 9002 4375 9041 4417 9052
4424 9030 4425 8960 4364 8960
TIME...MOT...LOC 2242Z 262DEG 26KT 4395 9039
LAWRENCELocal storm report, Sep 21, 5:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT WED SEP 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 SE MARBLE ROCK 42.96N 92.85W
09/21/2016 FLOYD IA FIRE DEPT/RESCUE
2 TO 3 FOOT DIAMETER TREES DOWN.
&&
TMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 11:26 PM CDT | Special Weather Statement | ARX | Buffalo | 109 min |
| Sep 21, 12:11 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Trempealeau | 109 min |
| Sep 21, 12:21 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 41 min |
| Sep 21, 1:25 AM CDT | Special Weather Statement | ARX | Adams, Buffalo, Clark, Jackson, Juneau, La Crosse and 3 more | 110 min |
| Sep 21, 1:45 AM CDT | Severe Thunderstorm Warning | ARX | Adams | 28 min |
| Sep 21, 2:23 AM CDT | Special Weather Statement | ARX | Crawford, La Crosse, Monroe, Richland, Vernon | 67 min |
| Sep 21, 3:31 AM CDT | Special Weather Statement | ARX | Buffalo, Jackson, La Crosse, Trempealeau | 119 min |
| Sep 21, 5:40 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Sep 21, 6:44 AM CDT | Flash Flood Warning | ARX | Crawford, Vernon | 6 hr |
| Sep 21, 8:26 AM CDT | Flash Flood Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 3 hr |
| Sep 21, 10:10 AM CDT | River Flood Warning | ARX | Jackson | 3 days |
| Sep 21, 10:10 AM CDT | River Flood Warning | ARX | La Crosse, Trempealeau | 6 days |
| Sep 21, 10:10 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 4 days |
| Sep 21, 10:10 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 7 days |
| Sep 21, 10:27 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Sep 21, 10:27 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Sep 21, 10:27 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Sep 21, 10:27 AM CDT | River Flood Warning | ARX | Crawford | 7 days |
| Sep 21, 10:27 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Sep 21, 11:31 AM CDT | Flash Flood Warning | ARX | La Crosse, Monroe | 3 hr |
| Sep 21, 12:55 PM CDT | Special Weather Statement | ARX | Trempealeau | 50 min |
| Sep 21, 1:01 PM CDT | Special Weather Statement | ARX | Richland | 44 min |
| Sep 21, 1:05 PM CDT | Special Weather Statement | ARX | Clark | 55 min |
| Sep 21, 2:13 PM CDT | Flash Flood Warning | ARX | Clark | 5 hr |
| Sep 21, 2:54 PM CDT | Special Weather Statement | ARX | Adams | 21 min |
| Sep 21, 2:59 PM CDT | Special Weather Statement | ARX | Jackson | 46 min |
| Sep 21, 4:43 PM CDT | River Flood Warning | ARX | Juneau | 7 days |
| Sep 21, 5:33 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 42 min |
| Sep 21, 5:44 PM CDT | Special Weather Statement | ARX | Adams, Juneau | 46 min |
| Sep 21, 6:58 PM CDT | Flash Flood Warning | ARX | Adams | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.